# SDR VNAA9600033

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8160121
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 160, RT GENERATOR FAILED.  CREW WAS THEN ADVISED TO RETURN TO FIELD.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE RT STARTER/GENERATOR IAW MM 24-30-00, GROUND CHECKED GOOD.
